English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Linear Programming Based Approximation Algorithms for Feedback Set Problems in Bipartite Tournaments.

van Zuylen, A. (2011). Linear Programming Based Approximation Algorithms for Feedback Set Problems in Bipartite Tournaments. Theoretical Computer Science, 412(23), 2556-2561. doi:10.1016/j.tcs.2010.10.047.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-1246-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-056E-F
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
van Zuylen, Anke1, Author              
Affiliations:
1Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 20112011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 618712
DOI: 10.1016/j.tcs.2010.10.047
URI: http://dx.doi.org/10.1016/j.tcs.2010.10.047
Other: Local-ID: C1256428004B93B8-27AAD53E081C236AC125796B00555513-vanZuylenTCS2011
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Theoretical Computer Science
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : Elsevier
Pages: - Volume / Issue: 412 (23) Sequence Number: - Start / End Page: 2556 - 2561 Identifier: -